Control of multivariable two-time-scale nonlinear systems with disturbances

Panagiotis D. Christofides, Prodromos Daoutidis

Research output: Contribution to journalConference articlepeer-review


This paper focuses on multivariable two-time-scale nonlinear control systems with disturbances, modeled within the mathematical framework of singular perturbations. For such systems, we synthesize well-conditioned control laws that stabilize the fast dynamics, enforce a prespecified input/output response, eliminate the effect of disturbances on the output and guarantee boundedness of trajectories of the closed-loop system, for sufficiently small values of the singular perturbation parameter.

Original languageEnglish (US)
Pages (from-to)3173-3177
Number of pages5
JournalProceedings of the American Control Conference
StatePublished - Jan 1 1995
EventProceedings of the 1995 American Control Conference. Part 1 (of 6) - Seattle, WA, USA
Duration: Jun 21 1995Jun 23 1995


Dive into the research topics of 'Control of multivariable two-time-scale nonlinear systems with disturbances'. Together they form a unique fingerprint.

Cite this